# SDR UALA2012032601920

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,682 hours, 22,046 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 125
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

COCKPIT TEMPERATURE TOO WARM, TURNED OFF TEMP CONTROLLER TO COOL COCKPIT.  REPLACED ZONE TEMPERATURE CONTROLLER.  TWO SEGMENTS LATER THE COCKPIT TEMPERATURE BECAME VERY COLD.  REPLACED TRIM AIR PRESSURE REGULATING VALVE.
